MAUDE Adverse Event Report: TIDI PRODUCTS LLC LOCKING TWICE-AS-TOUGH CUFFS WRIST; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC LOCKING TWICE-AS-TOUGH CUFFS WRIST; RESTRAINT, PROTECTIVE
Model Number 2792
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is based solely on information provided by the customer.The customer reported a minor injury to security consisting of thumb strain resulting in soreness and stiffness while attempting to close the buckle.No injury to the patient was reported.The customer was provided guidance on proper laundering and maintenance of the restraints and advised to replace them, as the restraints had been in use for approximately five years.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states to before each use, check cuff s and straps for cracks, tears, and/or excessive wear or stretch, broken buckles or locks, and/or that hook-and-loop adheres securely as these may allow patient to remove cuff.Discard if device is damaged or if unable to lock.The ifu also provided extra warning to not use this device with someone who has continued highly aggressive or combative behavior, self-destructive behavior, or deemed to be an immediate risk to others or to self.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reported multiple officers ending up with thumb injuries from trying to get the restraints closed.Recommendations on the ifu were followed.What we have found is that the buckle works fine on its own, but once the strap is fed through the buckle, when our officers are attempting to push the buckle closed to lock it, it has become extremely difficult or impossible to get them to actually close and lock into place.What we have seen is due to the pressure required to push the buckles closed, it is causing strain on the thumbs which has created soreness and stiff- ness.No product will be returned.

Brand Name
LOCKING TWICE-AS-TOUGH CUFFS WRIST
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key24447291
Report Number2182318-2026-00015
Device Sequence Number16063080
Product Code FMQ
UDI-Device Identifier10190676002716
UDI-Public10190676002716
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2792
Device Catalogue Number2792
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown